# SDR IPXA2023112265202

- Difficulty date: November 6, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 33,965 hours, 20,865 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Part number: 149N7653
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FULT: R/H WTB T-CHORD STA 1240, FOUND EXFOLIATED CORROSION, BET RBL 57.50 TO RBL 63.0 INSTALLED T-CHORD I.A.W. SRM 51-40-02-0G. INSTALLED 4 E/A SPLICES AT R/H WTB T-CHORD STA 1240 I.A.W. SRM 51-40-02-0G. JOB COMPLETED
